1. bookVolume 2019 (2019): Issue 1 (January 2019)
Journal Details
License
Format
Journal
eISSN
2544-9990
First Published
30 May 2018
Publication timeframe
1 time per year
Languages
English
access type Open Access

A tribute to the memory of Pavel Evseevich Sobolevskii (1930-2018)

Published Online: 23 Dec 2019
Volume & Issue: Volume 2019 (2019) - Issue 1 (January 2019)
Page range: 104 - 135
Received: 31 Dec 2018
Accepted: 15 Dec 2019
Journal Details
License
Format
Journal
eISSN
2544-9990
First Published
30 May 2018
Publication timeframe
1 time per year
Languages
English
Abstract

This tribute is devoted to Pavel Evseevich Sobolevskii’s lovely memory and gives a summary of his important contributions to mathematics.

[1] P. E. Sobolevskii, On equations with operators forming an acute angle, Dokl. Akad. Nauk SSSR116(5) (1957), 754–757 (in Russian).Search in Google Scholar

[2] P. E. Sobolevskii, M. F. Tiunchik, The angle between parabolic operators, in: Trudy Nauchn. -Issled. Inst. Mat. Voronezh. Gos. Univ. No. 5(1971), 103-113 (in Russian).Search in Google Scholar

[3] P. E. Sobolevskii, Coerciveness inequalities for abstract parabolic equations, Dokl. Akad. Nauk SSSR197(1) (1964), 52-55 (in Russian).Search in Google Scholar

[4] V. P. Anosov and P. E. Sobolevskii, The coercive solvability of parabolic equations, Mat. Zametki11(2) (1972), 409-419 (in Russian).10.1007/BF01367499Search in Google Scholar

[5] P. E. Sobolevskii, Some properties of the solutions of differential equations in fractional spaces, in: Trudy Nauchn.-Issled. Inst. Mat. Voronezh. Gos. Univ. No. 74(1975), 68-76 (in Russian).Search in Google Scholar

[6] A. Ashyralyev, A. Hanalyev and P. E. Sobolevskii, Coercive solvability of nonlocal boundary value problem for parabolic equations, Abstr. Appl. Anal.6(1) (2001), 53-61.10.1155/S1085337501000495Search in Google Scholar

[7] Kh. Alibekov and P. E. Sobolevskii, Stability of difference schemes for parabolic equations, Dokl. Acad. Nauk SSSR232(4) (1977), 737-740 (in Russian).Search in Google Scholar

[8] Kh. Alibekov and P. E. Sobolevskii, Stability and convergence of difference schemes of the high order for parabolic differential equations, Ukrain. Mat. Zh.31(6) (1979), 627-634 (in Russian).10.1007/BF01092526Search in Google Scholar

[9] Kh. Alibekov and P. E. Sobolevskii, Stability and convergence of difference schemes of the high order for parabolic partial differential equations, Ukrain. Mat. Zh.32(3) (1980), 291-300 (in Russian).10.1007/BF01089752Search in Google Scholar

[10] A. Ashyralyev, I. Karatay and P. E. Sobolevskii, On well-posedness of the nonlocal boundary value problem for parabolic difference equations, Discrete Dyn. Nat. Soc., 2004(2) (2004), 273-286.10.1155/S1026022604403033Search in Google Scholar

[11] A. Ashyralyev and P. E. Sobolevskii, Coercive stability of a Crank-Nicolson difference scheme in C˜0α\tilde C_0^\alpha spaces, in: Approximate Methods for Investigations of Differential Equations and their Applications, Kuybishev (1982), 16-24 (in Russian).Search in Google Scholar

[12] A. Ashyralyev and P. E. Sobolevskii, Correct solvability of a Crank-Nicolson difference scheme for parabolic equations, Izv. Akad. Nauk Turkmen. SSR Ser. Fiz. -Tekhn. Khim. Geol. Nauk6 (1981), 10-16 (in Russian).Search in Google Scholar

[13] A. Ashyralyev and P. E. Sobolevskii, The Crank-Nicolson difference scheme for differential equations in a Banach space with a time-dependent operator, Izv. Akad. Nauk Turkmen. SSR Ser. Fiz. -Tekhn. Khim. Geol. Nauk3 (1982), 3-9 (in Russian).Search in Google Scholar

[14] A. Ashyralyev and P. E. Sobolevskii, On the coercive stability of the difference schemes for abstract parabolic equations with variable operator coefficients in interpolation spaces, in: Investigations on the Theory of Differential Equations, Ashgabat (1983), 65-77 (in Russian).Search in Google Scholar

[15] A. Ashyralyev and P. E. Sobolevskii, The theory of interpolation of linear operators and the stability of difference schemes, Dokl. Akad. Nauk SSSR275(6) (1984), 1289-1291 (in Russian).Search in Google Scholar

[16] A. Ashyralyev and P. E. Sobolevskii, Stability of difference schemes for parabolic equations in interpolation spaces, in: Applied Methods of Functional Analysis, Voronezh(1985), 9-17 (in Russian).Search in Google Scholar

[17] A. Ashyralyev and P. E. Sobolevskii, Coercive stability of difference schemes of first and second order of approximation for parabolic equations with coefficients independent of time, Izv. Akad. Nauk Turkmen. SSR Ser. Fiz. -Tekhn. Khim. Geol. Nauk6 (1985), 3-11 (in Russian).Search in Google Scholar

[18] A. Ashyralyev and P. E. Sobolevskii, Stability in a Holder norms of difference schemes for parabolic equations, in: Numerical Methods for the Solving of the Transport Equations, Tartu(1986), 20-23 (in Russian).Search in Google Scholar

[19] A. Ashyralyev and P. E. Sobolevskii, Coercive stability of a multidimensional difference elliptic equations of 2m-th order with variable coefficients, in: Investigations in the Theory of Differential Equations, Ashgabat(1987), 31-43 (in Russian).Search in Google Scholar

[20] A. Ashyralyev and P. E. Sobolevskii, Difference schemes of the high order of accuracy for parabolic equations with variable coefficients, Dokl. Akad. Nauk Ukrainian SSR, Ser. A Fiz. -Mat. and Tech. Sciences6 (1988), 3-7 (in Russian).Search in Google Scholar

[21] A. Ashyralyev and P. E. Sobolevskii, Well-Posedness of Parabolic Difference Equations, Vol. 69 of Operator Theory: Advances and Applications, Birkhäuser Verlag: Basel, Boston, Berlin, 1994.10.1007/978-3-0348-8518-8Search in Google Scholar

[22] A. Ashyralyev and P. E. Sobolevskii, Well-posed solvability of the Cauchy problem for the difference equations of the parabolic type, Nonlinear Analysis. Theory. Methods and Applications24(2) (1995), 257-264.10.1016/0362-546X(94)E0004-ZSearch in Google Scholar

[23] A. Ashyralyev and P. E. Sobolevskii, Theory of positive operators and stability of the difference schemes, in: Some Problems of Applied Mathematics, Fatih University, Istanbul (2000), 61-69.Search in Google Scholar

[24] A. Ashyralyev, Y. Sozen and P. E. Sobolevskii, A note on the parabolic differential and difference equations, Abstr. Appl. Anal.2007 (2007), Article ID: 61659, 16 pages.10.1155/2007/61659Search in Google Scholar

[25] A. E. Polichka and P. E. Sobolevskii, New Lp-estimates for parabolic difference problems, Zh. Vychisl. Mat. i Rat. Fiz.17(5) (1976), 1155-1163 (in Russian).10.1016/0041-5553(76)90136-1Search in Google Scholar

[26] A. E. Polichka and P. E. Sobolevskii, Rothe’s method of approximate solution of the Cauchy problem for differential equations in a Bochner space with a variable unbounded operator, Differentsial’ nye Uravneniya12(9) (1976), 1593–1704 (in Russian).Search in Google Scholar

[27] A. E. Polichka and P. E. Sobolevskii, Correct solvability of a difference boundary value problem in Bochner space, Ukrain. Mat. Zh.28(4) (1976), 711-523 (in Russian).10.1007/BF01101659Search in Google Scholar

[28] A. E. Polichka and P. E. Sobolevskii, Correct solvability of parabolic difference equations in Bochner spaces, Trudy Bosk. Mat. Obshch.36 (1978), 29-57 (in Russian).Search in Google Scholar

[29] A. E. Polichka and P. E. Sobolevskii, Some properties of the Crank-Nicolson scheme, in: Computations with Sparse Matrices, pp. 115-122, Novosibirsk, 1976 (in Russian).Search in Google Scholar

[30] P. E. Sobolevskii, The coercive solvability of difference equations, Dokl. Akad. Nauk SSSR201 (1971), 1063–1046 (in Russian).Search in Google Scholar

[31] P. E. Sobolevskii, On the stability and convergence of the Crank-Nicolson scheme, in:Variational-Difference Methods in Mathematical Physics, pp. 146-151, Vychisl. Tsentr Sibirsk. Otdel. Akad. Nauk SSSR, Novosibirsk, 1974 (in Russian).Search in Google Scholar

[32] P. E. Sobolevskii, The theory of semigroups and the stability of difference schemes, in:Operator Theory in Function Spaces (Proc. School, Novosibirsk, 1975), pp. 304-337, ”Nauka”, Sibirsk. Otdel. Akad. Nauk SSSR, Novosibirsk, 1977 (in Russian).Search in Google Scholar

[33] P. E. Sobolevskii, On the Crank-Nicolson difference scheme for parabolic equations, in: Nonlinear Oscillations and Control Theory, pp. 98-106, Izhevsk, 1978 (in Russian).Search in Google Scholar

[34] P. E. Sobolevskii and Hoang Van Lai, Algorithms of optimal type for the approximate solution of parabolic equations, in:Vychisl. Systemy no. 72(1977), 79–91 (in Russian).Search in Google Scholar

[35] P. E. Sobolevskii and K. Van Lai, Difference schemes of optimal type for the approximate solution of parabolic equations (the Banach case), Ukrain. Mat. Zh.33(1) (1981), 30-36.10.1007/BF01085771Search in Google Scholar

[36] A. Ashyralyev and P. E. Sobolevskii, New Difference Schemes for Partial Differential Equations, Vol. 148 of Operator Theory: Advances and Applications, Birkhäuser Verlag, Basel, Boston, Berlin, 2004.10.1007/978-3-0348-7922-4Search in Google Scholar

[37] A. Ashyralyev and P. E. Sobolevskii, On the stability of the delay parabolic differential and difference equations, Abstr. Appl. Anal.6(5) (2001), 267-297.10.1155/S1085337501000616Search in Google Scholar

[38] Yu. A. Smirnitskii and P. E. Sobolevskii, Positivity of multidimensional difference operators in the C–norm, Uspekhi. Mat. Nauk34(4) (1981), 202-201 (in Russian).Search in Google Scholar

[39] Yu. A. Smirnitskii and P. E. Sobolevskii, Positivity of difference operators, in:Spline Methods, Novosibirsk, 1981 (in Russian).Search in Google Scholar

[40] Yu. A. Smirnitskii and P. E. Sobolevskii, Pointwise estimates of the Green function of a difference elliptic operator, in: Vychisl. Methody Mekh. Sploshn. Sredy 15(4) (1982), 529-542 (in Russian).Search in Google Scholar

[41] Yu. A. Smirnitskii and P.E. Sobolevskii, Pointwise estimates of the Green function of the resolvent of a difference elliptic operator with variable coefficients in Rn, Voronezh. Gosud. Univ. 1982, 32p. Deposited VINITI 5. 2. 1982, No. 3519 (in Russian).Search in Google Scholar

[42] P. E. Sobolevskii, On elliptic equations in a Banach space, Differensialnyye Uravneniya4(7) (1969), 1346–1748 (in Russian).Search in Google Scholar

[43] A. Ashyralyev and P. E. Sobolevskii, On a class two-step difference schemes of higher order of the accuracy for elliptic equations in a Hilbert space, in: Numerical Methods for the Solutions of the Transport Equations, Akad. Nauk Estonsk. SSR, Tartu(1990), 18-22 (in Russian).Search in Google Scholar

[44] A. Ashyralyev and P. E. Sobolevskii, Well-posedness of the difference schemes of the high order of accuracy for elliptic equations, Discrete Dyn. Nat. Soc.2006 (2006), Article ID 75153, 12 pages.10.1155/DDNS/2006/75153Search in Google Scholar

[45] L. M. Gershteyn and P. E. Sobolevskii, Well-posedness of the a Banach space, Differensialnyye Uravneniya10(11) (1974), 2059–2061 (in Russian).Search in Google Scholar

[46] L. M. Gershteyn and P. E. Sobolevskii, Well-posedness of the general boundary value problem for the second order elliptic equations in a Banach space, Differensialnyye Uravneniya11(7) (1975), 1335–1337 (in Russian).Search in Google Scholar

[47] S. I. Primakova and P. E. Sobolevskii, The coercive solvability of fourth order difference schemes, Differentsialnyye Uravneniya10(9) (1974), 1699–1713 (in Russian).Search in Google Scholar

[48] P. E. Sobolevskii, On the equations of the second order with a small parameter at the highest derivatives, Uspekhi. Mat. Nauk19(6) (1964), 217-219 (in Russian).Search in Google Scholar

[49] P. E. Sobolevskii, Difference Methods for the Approximate Solution of Differential Equations, Izdat. Voronezh. Gosud. Univ., Voronezh, 1975 (in Russian).Search in Google Scholar

[50] P. E. Sobolevskii, On the well-posedness in C of the first boundary value problem for difference elliptic and parabolic equations in rectangular domains, Vychisl. Tsentr Sibirsk. Otdel. Akad. Nauk SSSR Preprint, Novosibirsk, 1976, 10 pages (in Russian).Search in Google Scholar

[51] P. E. Sobolevskii, Imbedding theorems for elliptic and parabolic operators in C, Dokl. Akad. Nauk SSSR302(1) (1988), 34-37 (in Russian).Search in Google Scholar

[52] P. E. Sobolevskii, Well-posedness of difference elliptic equations, Discrete Dyn. Nat. Soc.1 (1997), 219–231.10.1155/S1026022697000228Search in Google Scholar

[53] P. E. Sobolevskii and M.F. Tiunchik, On a difference method for approximate solution of quasilinear elliptic and parabolic equations, in: Trudy Nauchn. -Issled. Inst. Mat. Voronezh. Gos. Univ. No. 2(1970), 82-106. (in Russian).Search in Google Scholar

[54] P. E. Sobolevskii and M. F. Tiunchik, The difference method of approximate solution for elliptic equations, in: Trudy Nauchn. -Issled. Inst. Mat. Voronezh. Gos. Univ. No. 4(1970), 117-127 (in Russian).Search in Google Scholar

[55] P. E. Sobolevskii and V. A. Pogorelenko, Hyperbolic equations in Hilbert space, Sibirskii Matematicheskii Zhurnal8(1) (1967), 123-145 (in Russian).10.1007/BF01040575Search in Google Scholar

[56] P. E. Sobolevskii and L. M. Chebotaryeva, Approximate solution by method of lines of the Cauchy problem for an abstract hyperbolic equations,mIzv.Vyssh.Uchebn. Zav.,Matematika5 (1977), 103-116 (in Russian).Search in Google Scholar

[57] A. Ashyralyev and P. E. Sobolevskii, A note on the difference schemes for hyperbolic equations, Abstr. Appl. Anal.6(2) (2001), 63-70.10.1155/S1085337501000501Search in Google Scholar

[58] A. Ashyralyev and P. E. Sobolevskii, On the two new approaches of the high order of accuracy difference schemes for the second order differential equations, Functional Differential Equations10(3-4) (2003), 333-405.Search in Google Scholar

[59] A. Ashyralyev and P. E. Sobolevskii, Two new approaches for construction of the high order of accuracy difference schemes for hyperbolic differential equations, Discrete Dyn. Nat. Soc., 2005(2) (2005), 183-213.10.1155/DDNS.2005.183Search in Google Scholar

[60] V. Pogorelenko and P. E. Sobolevskii, The ”counter-example” to W. Littman counter-example of Lp -energetical inequality for wave equation, Functional Differential Equations4(1-2) (1997), 165-172.Search in Google Scholar

[61] S. Semenov and P. E. Sobolevskii, On some approach to investigation of singular hyperbolic equations, Dokl. Akad. Nauk SSSR270(1) (1983), 555-558 (in Russian).Search in Google Scholar

[62] A. Ashyralyev, G. Judakova and P. E. Sobolevskii, A note on the difference schemes for hyperbolic-elliptic equations, Abstr. Appl. Anal.2006 (2006), Article ID 14816, 13 pages.10.1155/AAA/2006/14816Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo